# SDR AALA201807189019

- Difficulty date: July 16, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 59,904 hours, 14,955 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING AILERON HAD TWO  WATER INGRESSION DELAMINATION AREAS AT THE INBOARD EDGE.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE AILERON IAW AMM 27-11-21.
